Alert archive / Utah / Wind Advisories in 2008

Wind Advisory 12, NWS Salt Lake City, UT

April 19, 2008

NWS Salt Lake City, UT issued this wind advisory at Apr 19, 2008, 4:10 AM MDT. It took effect at Apr 19, 2008, 6:00 AM MDT. It was in force for 18 hr.

The area

The counties it named.

The facts

Issued
Apr 19, 2008, 4:10 AM MDT (10:10 UTC)
In effect from
Apr 19, 2008, 6:00 AM MDT
Expired
Apr 20, 2008, 12:00 AM MDT
In force
18 hr
Issued by
NWS Salt Lake City, UT

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS75 KSLC 191010
NPWSLC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
410 AM MDT SAT APR 19 2008

...WINDY AND WARM ACROSS WESTERN UTAH THROUGH THIS EVENING...

.A COLD FRONT MOVING EAST THROUGH NEVADA WILL BRING INCREASING
SOUTHERLY WINDS TO WESTERN UTAH TODAY. THIS COLD FRONT WILL ENTER
EXTREME NORTHWEST UTAH LATE THIS AFTERNOON...THEN SWEEP SOUTHEAST
ACROSS THE AREA TONIGHT. WINDS WILL SHIFT TO THE WEST AND DECREASE
BEHIND THE FRONT LATER TONIGHT THROUGH SUNDAY.


UTZ003-005-015-191800-
/O.NEW.KSLC.WI.Y.0012.080419T1600Z-080420T0600Z/
SALT LAKE AND TOOELE VALLEYS-GREAT SALT LAKE DESERT AND MOUNTAINS-
WEST CENTRAL UTAH-
410 AM MDT SAT APR 19 2008

...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO MIDNIGHT
MDT TONIGHT...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO MIDNIGHT
MDT TONIGHT. 

THIS ADVISORY IS FOR THE SALT LAKE AND TOOELE VALLEYS...THE WEST
CENTRAL UTAH VALLEYS...AND THE GREAT SALT LAKE DESERT AND SALT FLATS.

INCREASING SOUTH WINDS THIS MORNING WILL REACH THE 25 TO 35 MPH
RANGE LATE THIS MORNING. THESE STRONG WINDS WILL CONTINUE THIS
AFTERNOON AND INTO EARLY THIS EVENING. WINDS WILL REACH THEIR PEAK
JUST AHEAD OF THE COLD FRONT...THEN SHIFT TO THE WEST AND
GRADUALLY DECREASE AFTER FRONTAL PASSAGE.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

UTZ007-008-191800-
/O.NEW.KSLC.WI.Y.0012.080419T1200Z-080420T0600Z/
WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80-
410 AM MDT SAT APR 19 2008

...WIND ADVISORY IN EFFECT UNTIL MIDNIGHT MDT TONIGHT...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT. 

THIS WIND ADVISORY IS FOR THE WASATCH MOUNTAIN RANGE OF NORTHERN UTAH.

SOUTHWEST WINDS WILL STEADILY INCREASE THIS MORNING AS A COLD
APPROACHES THROUGH NEVADA. SUSTAINED WINDS IN EXPOSED AREAS WILL
RANGE BETWEEN 30 AND 40 MPH...WITH GUSTS IN EXCESS OF 60 MPH
EXPECTED AT THE HIGHER ELEVATIONS. THE STRONGEST WINDS WILL OCCUR
LATE THIS AFTERNOON THROUGH THIS EVENING. WINDS WILL DECREASE
RAPIDLY BEHIND THE COLD FRONT SWEEPING THROUGH THE AREA OVERNIGHT.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR HIGHER ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY AT THE
HIGHEST PASSES.

$$

UTZ016-191800-
/O.NEW.KSLC.WI.Y.0012.080419T1800Z-080420T0600Z/
SOUTHWEST UTAH-
410 AM MDT SAT APR 19 2008

...WIND ADVISORY IN EFFECT FROM NOON TODAY TO MIDNIGHT MDT
TONIGHT...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO MIDNIGHT MDT TONIGHT.

THIS ADVISORY IS FOR THE VALLEYS OF SOUTHWEST UTAH.

A COLD FRONT MOVING EAST THROUGH NEVADA WILL CREATE INCREASINGLY
STRONG SOUTHWEST WINDS THIS AFTERNOON. SUSTAINED WINDS IN THE
25 TO 35 MPH RANGE...WITH LOCALLY HIGHER GUSTS...WILL DEVELOP BY
LATE AFTERNOON. THESE WINDS WILL REMAIN STRONG THIS EVENING...THEN 
DECREASE INTO THE 15 TO 25 MPH LATE TONIGHT.

THE COLD FRONT THAT WILL PRODUCE THESE STRONG WINDS WILL MOVE
THROUGH SOUTHWEST UTAH SUNDAY. WINDS WILL LIKELY BE STRONG AGAIN
SUNDAY AND MAY REQUIRE A NEW WIND ADVISORY AT THAT TIME. 

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
5 follow-up statements
000 
WWUS75 KSLC 191903
NPWSLC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
103 PM MDT SAT APR 19 2008

...WINDY CONDITIONS CONTINUE ACROSS WESTERN UTAH THROUGH THIS
EVENING...

.STRONG SOUTH WINDS HAVE DEVELOPED ACROSS WESTERN UTAH AHEAD OF A
COLD FRONT THAT IS MOVING THROUGH THE GREAT BASIN. THE STRONGEST
WINDS ACROSS MUCH OF WESTERN UTAH ARE EXPECTED LATE THIS AFTERNOON
THROUGH EARLY THIS EVENING AS THE COLD FRONT MOVES INTO FAR
NORTHWEST UTAH. THIS COLD FRONT WILL MOVE THROUGH MUCH OF
NORTHWEST UTAH TONIGHT AND THEN SWEEP INTO SOUTHERN UTAH ON
SUNDAY. THE WINDS ARE EXPECTED TO DIMINISH ACROSS NORTHWEST UTAH
BEHIND THIS COLD FRONT TONIGHT. HOWEVER...STRONG SOUTHWEST WINDS WILL
AGAIN BE POSSIBLE ACROSS SOUTHWEST UTAH ON SUNDAY.


UTZ003-005-015-200315-
/O.CON.KSLC.WI.Y.0012.000000T0000Z-080420T0600Z/
SALT LAKE AND TOOELE VALLEYS-GREAT SALT LAKE DESERT AND MOUNTAINS-
WEST CENTRAL UTAH-
103 PM MDT SAT APR 19 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT...

A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT. 

THIS ADVISORY IS FOR THE SALT LAKE AND TOOELE VALLEYS...THE WEST
CENTRAL UTAH VALLEYS...AND THE GREAT SALT LAKE DESERT AND SALT
FLATS.

STRONG SOUTH WINDS OF 25 TO 35 MPH WITH GUSTS TO 50 MPH WILL
CONTINUE INTO THE EVENING HOURS. THE WINDS ARE EXPECTED TO
DECREASE IN INTENSITY LATE THIS EVENING AND OVERNIGHT AS A COLD
FRONT MOVES THROUGH THE AREA.

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. STRONG CROSS WINDS WILL IMPACT TRAVEL ON I-80
THROUGH NORTHWEST UTAH THIS EVENING. USE EXTRA CAUTION.


$$

UTZ007-008-200315-
/O.CON.KSLC.WI.Y.0012.000000T0000Z-080420T0600Z/
WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80-
103 PM MDT SAT APR 19 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT...

A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT. 

THIS WIND ADVISORY IS FOR THE WASATCH MOUNTAIN RANGE OF NORTHERN
UTAH.

SOUTHWEST WINDS OF 30 TO 40 MPH WITH GUSTS TO 65 MPH WILL
CONTINUE THROUGH THE EVENING HOURS. THE STRONGEST WINDS ARE
EXPECTED LATE THIS AFTERNOON THROUGH EARLY THIS EVENING IN EXPOSED
AREAS. THE WINDS WILL BECOME WESTERLY AND DIMINISH OVERNIGHT
BEHIND A COLD FRONT.

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY AT THE
HIGHEST PASSES. DANGEROUS CONDITIONS CAN BE EXPECTED IN EXPOSED
AREAS.


$$

UTZ016-200315-
/O.CON.KSLC.WI.Y.0012.000000T0000Z-080420T0600Z/
SOUTHWEST UTAH-
103 PM MDT SAT APR 19 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT...

A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT. 

THIS ADVISORY IS FOR THE VALLEYS OF SOUTHWEST UTAH.

SOUTH WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH WILL CONTINUE
THROUGH THIS EVENING. THE WINDS ARE EXPECTED TO DECREASE TO 15 TO
30 MPH OVERNIGHT.

WINDS WILL LIKELY BE STRONG AGAIN SUNDAY AND A NEW WIND ADVISORY
MAY REQUIRED AT THAT TIME.

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
000 
WWUS75 KSLC 192210
NPWSLC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
410 PM MDT SAT APR 19 2008

...WINDY CONDITIONS CONTINUE ACROSS WESTERN UTAH THROUGH THIS
EVENING...

.STRONG SOUTH WINDS WILL CONTINUE ACROSS WESTERN UTAH AHEAD OF A
COLD FRONT THAT IS MOVING THROUGH THE GREAT BASIN. THE STRONGEST
WINDS ACROSS MUCH OF WESTERN UTAH ARE EXPECTED LATE THIS AFTERNOON
THROUGH EARLY THIS EVENING AS THE COLD FRONT MOVES INTO FAR
NORTHWEST UTAH. THIS COLD FRONT WILL MOVE THROUGH MUCH OF
NORTHWEST UTAH TONIGHT AND THEN SWEEP INTO SOUTHERN UTAH ON
SUNDAY. THE WINDS ARE EXPECTED TO DIMINISH ACROSS NORTHWEST UTAH
BEHIND THIS COLD FRONT TONIGHT. HOWEVER...STRONG SOUTHWEST WINDS
WILL AGAIN BE POSSIBLE ACROSS SOUTHWEST UTAH ON SUNDAY.

UTZ003-005-015-200600-
/O.CON.KSLC.WI.Y.0012.000000T0000Z-080420T0600Z/
SALT LAKE AND TOOELE VALLEYS-GREAT SALT LAKE DESERT AND MOUNTAINS-
WEST CENTRAL UTAH-
410 PM MDT SAT APR 19 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT...

A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT. 

THIS ADVISORY IS FOR THE SALT LAKE AND TOOELE VALLEYS...THE WEST
CENTRAL UTAH VALLEYS...AND THE GREAT SALT LAKE DESERT AND SALT
FLATS.

STRONG SOUTH WINDS OF 25 TO 35 MPH WITH GUSTS TO 55 MPH WILL
CONTINUE INTO THE EVENING HOURS. THE WINDS ARE EXPECTED TO
DECREASE IN INTENSITY LATE THIS EVENING AND OVERNIGHT AS A COLD
FRONT MOVES THROUGH THE AREA.

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. STRONG CROSS WINDS WILL IMPACT TRAVEL ON 
I-80 THROUGH NORTHWEST UTAH THIS EVENING. USE EXTRA CAUTION.

$$

UTZ007-008-200600-
/O.CON.KSLC.WI.Y.0012.000000T0000Z-080420T0600Z/
WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80-
410 PM MDT SAT APR 19 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT...

A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT. 

THIS WIND ADVISORY IS FOR THE WASATCH MOUNTAIN RANGE OF NORTHERN
UTAH.

SOUTHWEST WINDS OF 30 TO 40 MPH WITH GUSTS TO 65 MPH WILL
CONTINUE THROUGH THE EVENING HOURS. THE STRONGEST WINDS ARE
EXPECTED LATE THIS AFTERNOON THROUGH EARLY THIS EVENING IN
EXPOSED AREAS. THE WINDS WILL BECOME WESTERLY AND DIMINISH
OVERNIGHT BEHIND A COLD FRONT.

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY AT THE
HIGHEST PASSES. DANGEROUS CONDITIONS CAN BE EXPECTED IN EXPOSED
AREAS.

$$

UTZ016-200600-
/O.CON.KSLC.WI.Y.0012.000000T0000Z-080420T0600Z/
SOUTHWEST UTAH-
410 PM MDT SAT APR 19 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT...

A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT. 

THIS ADVISORY IS FOR THE VALLEYS OF SOUTHWEST UTAH.

SOUTH WINDS OF 25 TO 35 MPH WITH GUSTS TO 55 MPH WILL CONTINUE
THROUGH THIS EVENING. THE WINDS ARE EXPECTED TO DECREASE TO 15 TO
30 MPH OVERNIGHT.

WINDS WILL LIKELY BE STRONG AGAIN SUNDAY AND A NEW WIND ADVISORY
MAY REQUIRED AT THAT TIME.

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
000 
WWUS75 KSLC 192244
NPWSLC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
444 PM MDT SAT APR 19 2008

...WINDY CONDITIONS CONTINUE ACROSS WESTERN UTAH THROUGH THIS
EVENING...

.STRONG SOUTH WINDS WILL CONTINUE ACROSS WESTERN UTAH AHEAD OF A
COLD FRONT THAT IS MOVING THROUGH THE GREAT BASIN. THE STRONGEST
WINDS ACROSS MUCH OF WESTERN UTAH ARE EXPECTED LATE THIS
AFTERNOON THROUGH EARLY THIS EVENING AS THE COLD FRONT MOVES INTO
FAR NORTHWEST UTAH. THIS COLD FRONT WILL MOVE THROUGH MUCH OF
NORTHWEST UTAH TONIGHT AND THEN SWEEP INTO SOUTHERN UTAH ON
SUNDAY. THE WINDS ARE EXPECTED TO DIMINISH ACROSS NORTHWEST UTAH
BEHIND THIS COLD FRONT TONIGHT. HOWEVER...STRONG SOUTHWEST WINDS
WILL AGAIN BE POSSIBLE ACROSS SOUTHWEST UTAH ON SUNDAY.

UTZ003-005-200600-
/O.UPG.KSLC.WI.Y.0012.000000T0000Z-080420T0600Z/
/O.NEW.KSLC.HW.W.0007.080419T2244Z-080420T0600Z/
SALT LAKE AND TOOELE VALLEYS-GREAT SALT LAKE DESERT AND MOUNTAINS-
444 PM MDT SAT APR 19 2008

...HIGH WIND WARNING IN EFFECT UNTIL MIDNIGHT MDT TONIGHT...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A HIGH
WIND WARNING...WHICH IS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT. THE
WIND ADVISORY IS NO LONGER IN EFFECT. 

THIS WARNING IS FOR THE SALT LAKE AND TOOELE VALLEYS AND THE
GREAT SALT LAKE DESERT AND SALT FLATS.

STRONG SOUTH WINDS OF 25 TO 40 MPH WITH GUSTS TO 60 MPH WILL
CONTINUE INTO THE EVENING HOURS. THE WINDS ARE EXPECTED TO
DECREASE IN INTENSITY LATE THIS EVENING AND OVERNIGHT AS A COLD
FRONT MOVES THROUGH THE AREA.

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. STRONG CROSS WINDS WILL IMPACT TRAVEL ON 
I-80 THROUGH NORTHWEST UTAH THIS EVENING. USE EXTRA CAUTION.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

UTZ015-200600-
/O.CON.KSLC.WI.Y.0012.000000T0000Z-080420T0600Z/
WEST CENTRAL UTAH-
444 PM MDT SAT APR 19 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT...

A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT. 

THIS ADVISORY IS FOR THE WEST CENTRAL UTAH VALLEYS.

STRONG SOUTH WINDS OF 25 TO 35 MPH WITH GUSTS TO 55 MPH WILL
CONTINUE INTO THE EVENING HOURS. THE WINDS ARE EXPECTED TO
DECREASE IN INTENSITY LATE THIS EVENING AND OVERNIGHT AS A COLD
FRONT MOVES THROUGH THE AREA.

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

UTZ007-008-200600-
/O.CON.KSLC.WI.Y.0012.000000T0000Z-080420T0600Z/
WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80-
444 PM MDT SAT APR 19 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT...

A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT. 

THIS WIND ADVISORY IS FOR THE WASATCH MOUNTAIN RANGE OF NORTHERN
UTAH.

SOUTHWEST WINDS OF 30 TO 40 MPH WITH GUSTS TO 65 MPH WILL
CONTINUE THROUGH THE EVENING HOURS. THE STRONGEST WINDS ARE
EXPECTED LATE THIS AFTERNOON THROUGH EARLY THIS EVENING IN
EXPOSED AREAS. THE WINDS WILL BECOME WESTERLY AND DIMINISH
OVERNIGHT BEHIND A COLD FRONT.

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY AT THE
HIGHEST PASSES. DANGEROUS CONDITIONS CAN BE EXPECTED IN EXPOSED
AREAS.

$$

UTZ016-200600-
/O.CON.KSLC.WI.Y.0012.000000T0000Z-080420T0600Z/
SOUTHWEST UTAH-
444 PM MDT SAT APR 19 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT...

A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT. 

THIS ADVISORY IS FOR THE VALLEYS OF SOUTHWEST UTAH.

SOUTH WINDS OF 25 TO 35 MPH WITH GUSTS TO 55 MPH WILL CONTINUE
THROUGH THIS EVENING. THE WINDS ARE EXPECTED TO DECREASE TO 15 TO
30 MPH OVERNIGHT.

WINDS WILL LIKELY BE STRONG AGAIN SUNDAY AND A NEW WIND ADVISORY
MAY REQUIRED AT THAT TIME.

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
000 
WWUS75 KSLC 200334
NPWSLC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
934 PM MDT SAT APR 19 2008

...WINDY CONDITIONS CONTINUE ACROSS WESTERN UTAH THROUGH THIS
EVENING...

.STRONG SOUTH WINDS WILL CONTINUE ACROSS WESTERN UTAH AHEAD OF A
COLD FRONT THAT IS MOVING THROUGH THE GREAT BASIN. A COLD FRONT
WILL MOVE THROUGH MUCH OF NORTHWEST UTAH TONIGHT AND THEN SWEEP
INTO SOUTHERN UTAH ON SUNDAY. THE WINDS ARE EXPECTED TO DIMINISH
ACROSS NORTHWEST UTAH BEHIND THIS COLD FRONT TONIGHT.
HOWEVER...STRONG SOUTHWEST WINDS WILL AGAIN BE POSSIBLE ACROSS
SOUTHWEST UTAH ON SUNDAY.

UTZ003-005-200600-
/O.CON.KSLC.HW.W.0007.000000T0000Z-080420T0600Z/
SALT LAKE AND TOOELE VALLEYS-GREAT SALT LAKE DESERT AND MOUNTAINS-
934 PM MDT SAT APR 19 2008

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT
TONIGHT...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT.

THIS WARNING IS FOR THE SALT LAKE AND TOOELE VALLEYS AND THE
GREAT SALT LAKE DESERT AND SALT FLATS.

STRONG SOUTH WINDS OF 25 TO 40 MPH WITH GUSTS TO 60 MPH WILL
CONTINUE INTO THE EVENING HOURS. THE WINDS ARE EXPECTED TO
DECREASE IN INTENSITY LATE THIS EVENING AND OVERNIGHT AS A COLD
FRONT MOVES THROUGH THE AREA.

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. STRONG CROSS WINDS WILL IMPACT TRAVEL ON I-
80 THROUGH NORTHWEST UTAH THIS EVENING. USE EXTRA CAUTION.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

UTZ015-200600-
/O.CON.KSLC.WI.Y.0012.000000T0000Z-080420T0600Z/
WEST CENTRAL UTAH-
934 PM MDT SAT APR 19 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT...

A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT. 

THIS ADVISORY IS FOR THE WEST CENTRAL UTAH VALLEYS.

STRONG SOUTH WINDS OF 25 TO 35 MPH WITH GUSTS TO 55 MPH WILL
CONTINUE INTO THE EVENING HOURS. THE WINDS ARE EXPECTED TO
DECREASE IN INTENSITY LATE THIS EVENING AND OVERNIGHT AS A COLD
FRONT MOVES THROUGH THE AREA.

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

UTZ007-008-200600-
/O.CON.KSLC.WI.Y.0012.000000T0000Z-080420T0600Z/
WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80-
934 PM MDT SAT APR 19 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT...

A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT. 

THIS WIND ADVISORY IS FOR THE WASATCH MOUNTAIN RANGE OF NORTHERN
UTAH.

SOUTHWEST WINDS OF 30 TO 40 MPH WITH GUSTS TO 65 MPH WILL
CONTINUE THROUGH THE EVENING HOURS. THE STRONGEST WINDS ARE
EXPECTED LATE THIS AFTERNOON THROUGH EARLY THIS EVENING IN
EXPOSED AREAS. THE WINDS WILL BECOME WESTERLY AND DIMINISH
OVERNIGHT BEHIND A COLD FRONT.

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY AT THE
HIGHEST PASSES. DANGEROUS CONDITIONS CAN BE EXPECTED IN EXPOSED
AREAS.

$$

UTZ016-200600-
/O.CON.KSLC.WI.Y.0012.000000T0000Z-080420T0600Z/
SOUTHWEST UTAH-
934 PM MDT SAT APR 19 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT...

A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT. 

THIS ADVISORY IS FOR THE VALLEYS OF SOUTHWEST UTAH.

SOUTH WINDS OF 25 TO 35 MPH WITH GUSTS TO 55 MPH WILL CONTINUE
THROUGH THIS EVENING. THE WINDS ARE EXPECTED TO DECREASE TO 15 TO
30 MPH OVERNIGHT.

WINDS WILL LIKELY BE STRONG AGAIN SUNDAY AND A NEW WIND ADVISORY
MAY REQUIRED AT THAT TIME.

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
000 
WWUS75 KSLC 200603
NPWSLC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
1203 AM MDT SUN APR 20 2008


UTZ003-005-200715-
/O.EXP.KSLC.HW.W.0007.000000T0000Z-080420T0600Z/
SALT LAKE AND TOOELE VALLEYS-GREAT SALT LAKE DESERT AND MOUNTAINS-
1203 AM MDT SUN APR 20 2008

...HIGH WIND WARNING WILL EXPIRE AT MIDNIGHT MDT TONIGHT...

THE HIGH WIND WARNING WILL EXPIRE AT MIDNIGHT MDT TONIGHT. 

THE STRONG SOUTHERLY WINDS FROM EARLIER TODAY HAVE SHIFTED TO THE
WEST AND DECREASED LATE THIS EVENING. WEST WINDS IN THE 15 TO 25
MPH WILL CONTINUE OVERNIGHT.

$$

UTZ015-200715-
/O.EXP.KSLC.WI.Y.0012.000000T0000Z-080420T0600Z/
WEST CENTRAL UTAH-
1203 AM MDT SUN APR 20 2008

...WIND ADVISORY WILL EXPIRE AT MIDNIGHT MDT TONIGHT...

THE WIND ADVISORY WILL EXPIRE AT MIDNIGHT MDT TONIGHT. 

THE STRONG SOUTHWEST WINDS FROM EARLY TODAY HAVE DECREASED
SOMEWHAT DURING THE EVENING. SOUTHERLY SUSTAINED WINDS OF 20 TO
30 MPH WILL CONTINUE OVERNIGHT...THEN SHIFT TO THE NORTHWEST
SUNDAY MORNING.

$$

UTZ007-008-200715-
/O.EXP.KSLC.WI.Y.0012.000000T0000Z-080420T0600Z/
WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80-
1203 AM MDT SUN APR 20 2008

...WIND ADVISORY WILL EXPIRE AT MIDNIGHT MDT TONIGHT...

THE WIND ADVISORY WILL EXPIRE AT MIDNIGHT MDT TONIGHT. 

GUSTY WEST WINDS WILL CONTINUE ALONG THE WASATCH MOUNTAIN RANGE
OVERNIGHT. THESE WINDS WILL BE SIGNIFICANTLY LESS THAN FROM
EARLIER SATURDAY...THEREFORE THE ADVISORY WILL BE ALLOWED TO EXPIRE.

$$

UTZ016-200715-
/O.EXP.KSLC.WI.Y.0012.000000T0000Z-080420T0600Z/
SOUTHWEST UTAH-
1203 AM MDT SUN APR 20 2008

...WIND ADVISORY WILL EXPIRE AT MIDNIGHT MDT TONIGHT...

THE WIND ADVISORY WILL EXPIRE AT MIDNIGHT MDT TONIGHT. 

STRONG SOUTHWEST WINDS FROM EARLIER TODAY HAVE SUBSIDED THIS EVENING.
WINDS WILL PICK UP AGAIN OUT OF THE SOUTHWEST AS A COLD FRONT
MOVES INTO CENTRAL UTAH SUNDAY. A WIND ADVISORY MAY BE NECESSARY
AGAIN SUNDAY AS THE FRONT APPROACHES THE AREA.

$$

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Salt Lake City, UT wrote its last area forecast discussion before this wind advisory went out at Apr 18, 8:58 PM MDT, 7 hours 12 minutes earlier.

Area forecast discussion, Apr 18, 8:58 PM MDT, 7 hours 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
858 PM MDT FRI APR 18 2008

.SYNOPSIS...HIGH PRESSURE WILL CONTINUE TO PUSH EASTWARD ACROSS
THE INTERIOR WEST TONIGHT INTO SATURDAY. A PACIFIC TROUGH WILL
MOVE INTO THE NORTHERN GREAT BASIN EARLY SUNDAY. THE ASSOCIATED
COLD FRONT WILL MOVE ACROSS THE REGION SUNDAY.

&&

.DISCUSSION...HIGH PRESSURE CONTINUES ACROSS THE REGION TONIGHT.
ONLY HIGH CLOUDS REMAIN ACROSS THE CWA AT THIS TIME. CURRENT
FORECAST IS ON TRACK AND NO UPDATES ARE NEEDED.

THE RIDGE WILL BEGIN TO PUSH EAST OF THE REGION TOMORROW BRINGING
STRONG SOUTHWESTERLY FLOW AND WARM AIR ADVECTION STATE-WIDE. VERY
DRY AND WINDY CONDITIONS WILL BE PRESENT AGAIN TOMORROW ACROSS THE
SOUTHWEST. FUELS ARE SUFFICIENTLY DRY IN THIS LOCATION TO WARRANT
A RED FLAG WARNING. SEE THE FIRE WEATHER DISCUSSION FOR MORE
DETAILS.

DECIDED TO CONTINUE TO HOLD OFF ON ANY WIND HIGHLIGHTS FOR
SATURDAY. MODELS CONTINUE TO INDICATE 700MB WINDS NEARING 40 TO
50 KNOTS THROUGHOUT THE CWA...SO NEAR ADVISORIES WINDS ARE
CERTAINLY POSSIBLE. MID SHIFT WILL REASSESS TONIGHT.

GLOBAL MODELS CONTINUE TO SHOW A DIFFUSE CUT-OFF LOW DEVELOPING
AND MOVING ACROSS THE NORTHERN INTERMOUNTAIN REGION THIS WEEKEND
INTO EARLY NEXT WEEK. TIMING AND STRENGTH OF ANY GIVEN FEATURE
REMAINS AT A LOWER CONFIDENCE LEVEL DUE TO MODEL INCONSISTENCY.
THE UNSETTLED PATTERN IS FORECAST TO CONTINUE FOR MUCH OF NEXT
WEEK AS ZONAL FLOW DEVELOPS BEHIND THE CUT-OFF LOW.

NONETHELESS...A WARM DAY IS IN STORE FOR MUCH OF THE REGION
SATURDAY...WITH TEMPERATURES SEVERAL DEGREES WARMER THAN FRIDAY.
THIS WARM-UP WILL BE SHORT LIVED HOWEVER...AS A STRONG COLD FRONT
ASSOCIATED WITH THE CUT-OFF LOW APPROACHES THE REGION SUNDAY.

&&

.AVIATION...VFR CONDITIONS WILL PREVAIL AT THE SLC TERMINAL TONIGHT
WITH SLOWLY INCREASING MID AND HIGH CLOUDS. NORTH WINDS WILL TURN
SOUTH AGAIN AFTER 03Z THEN INCREASE THROUGH TOMORROW BECOMING QUITE
GUSTY IN THE AFTERNOON.

&&

.FIRE WEATHER...A VERY DRY AIRMASS REMAINS OVER SOUTHERN UTAH. SOUTH
WINDS HAVE DIMINISHED AS THE WINDS ALOFT HAVE DECOUPLED. THESE SOUTH
WINDS WILL INCREASE CONSIDERABLY TOMORROW AND PRODUCE RED FLAG
CONDITIONS ALONG THE SOUTHWEST TIER COUNTIES OF UTAH AS THE
APPROACHING COLD FRONT CONTINUES EASTWARD. THEREFORE...WILL LEAVE
THE RED FLAG WARNING IN PLACE THROUGH SATURDAY EVENING FOR THOSE
AREAS IN EXTREME SOUTHERN UTAH WITH CRITICALLY DRY FUELS. SOUTHERN
UTAH IS EXPECTED TO REMAIN AHEAD OF THE FRONT INTO SUNDAY...SO
WINDS COULD REACH RED FLAG CRITERIA AGAIN SUNDAY MORNING.

&&

.SLC WATCHES/WARNINGS/ADVISORIES...
UT...RED FLAG WARNING UNTIL 9 PM SATURDAY FOR UTZ019-UTZ020.

WY...NONE.

&&

PUBLIC...KRUSE
FIRE WEATHER...YOUNG
AVIATION...YOUNG

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
Hazardous weather outlook, Apr 18, 5:45 AM MDT, 22 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
545 AM MDT FRI APR 18 2008

UTZ001>016-019>021-517-518-WYZ021-191300-
CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT-
SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT-
GREAT SALT LAKE DESERT AND MOUNTAINS-WASATCH MOUNTAIN VALLEYS-
WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80-
WESTERN UINTA MOUNTAINS-WASATCH PLATEAU/BOOK CLIFFS-
WESTERN UINTA BASIN-CASTLE COUNTRY-SAN RAFAEL SWELL-
SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH-SOUTHWEST UTAH-
UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH-
GLEN CANYON RECREATION AREA/LAKE POWELL-CENTRAL MOUNTAINS-
SOUTHERN MOUNTAINS-SOUTHWEST WYOMING-
545 AM MDT FRI APR 18 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN TWO THIRDS OF
UTAH AND FAR SOUTHWEST WYOMING.

.DAY ONE...TODAY AND TONIGHT

HIGH PRESSURE ALOFT WILL BRING SIGNIFICANTLY WARMER TEMPERATURES
AREA WIDE TODAY. LOW RELATIVE HUMIDITIES ALONG WITH INCREASING
SOUTHWEST WINDS WILL CREATE HAZARDOUS FIRE WEATHER CONDITIONS ACROSS
EXTREME SOUTHERN UTAH THIS AFTERNOON THROUGH EARLY EVENING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THE NEXT PACIFIC WEATHER SYSTEM WILL MOVE INTO THE NORTHERN GREAT
BASIN FOR SATURDAY NIGHT THROUGH SUNDAY. THE ASSOCIATED COLD FRONT
WILL SWEEP THROUGH UTAH AND SOUTHWEST WYOMING LATE SATURDAY NIGHT
THROUGH SUNDAY. MUCH COLDER TEMPERATURES ARE ANTICIPATED...
ESPECIALLY OVER THE NORTHERN HALF OF THE REGION. SOME PRECIPITATION
WILL DEVELOP ALONG AND BEHIND THE FRONT...THOUGH MAINLY OVER
NORTHERN UTAH AND SOUTHWEST WYOMING.

LOW HUMIDITIES AND GUSTY SOUTHWEST WINDS WILL FORM AGAIN OVER
EXTREME SOUTHERN UTAH SATURDAY. HAZARDOUS FIRE WEATHER CONDITIONS
WILL SURFACE ONCE AGAIN NEAR THE UTAH AND ARIZONA BORDER REGION.

COOL AND UNSETTLED WEATHER WILL PERSIST ACROSS MUCH OF NORTHERN UTAH
INTO THURSDAY. DRY CONDITIONS WITH NEAR OR SLIGHTLY BELOW NORMAL
TEMPERATURES ARE EXPECTED ACROSS SOUTHERN UTAH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED AT THIS TIME.

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)

The office that day

Everything else NWS Salt Lake City, UT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 19, 4:44 PM MDTHigh Wind WarningSLC7 hr

Nearby

Wind Advisories in Utah, 2008Every wind advisory in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.